MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE EM TIBIAL DIST UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES

DEPUY IRELAND - 3015516266 ATTUNE EM TIBIAL DIST UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 254400003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.The product was not returned to medtech orthopedics ; however, photos were provided for review.The device associated with this report was not returned to medtech orthopedics for evaluation.However, in the images provided no observations pertaining to the nature of the reported event of unable to assemble could be identified.Functionality issues cannot be evaluated through a photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs attached don't have any evidence to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the 2 tools don't fit together.No patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received "the 2 tools should be put together, but it doesn't fit anymore.¿.The product was not returned to medtech orthopedics; however, photos were provided for review.The device associated with this report was not returned to medtech orthopedics for evaluation.The photographs attached were reviewed, however in the images provided no observations pertaining to the nature of the reported event of unable to assemble could be identified.Functionality issues cannot be evaluated through a photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs attached don¿t have any evidence to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the 2 tools should be put together, but it doesn't fit anymore.No patient consequences the product was returned to j&j medtech orthopaedics for evaluation.¿visual inspection revealed a delaminated portion in the inner surface of the attune em tibial dist uprod's guide.The device exhibits a condition consistent with heavy use.¿the observed damage can be traced to a component failure led by the damage on the mating component's shaft (attune em tibial ankle clamp).A functional test was performed using the returned part (attune em tibial ankle clamp) as the mating component.Functional test revealed devices could not fully engage together, as only one portion of the shaft of the attune em tibial ankle clamp could be assembled with the guide of the attune em tibial dist uprod, up to one point where significant resistance was encountered.Galling is suspected to have internally occurred between the shaft and the guide component causing the internal metal components to damage.As a result, the device was difficult to retain/hold with its mating component.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune em tibial dist uprod would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to component failure, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE EM TIBIAL DIST UPROD
Common Device Name
ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21462557
Report Number1818910-2025-03063
Device Sequence Number8189397
Product Code LXH
UDI-Device Identifier10603295129752
UDI-Public(01)10603295129752(10)PG344930
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400003
Device Lot NumberPG344930
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer04/21/2025
05/06/2025
05/20/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/23/2025
05/07/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown